6 doctors weighed in:
I have noticed some deepening and changing of my voice while I was taking danocrine (danazol). Is this a common side effect?
6 doctors weighed in

Jin Packard
Emergency Medicine
4 doctors agree
In brief: Yes.
Voice deepening is one of the known side effects of danocrine (danazol).
If this side effect is severe or persistent, talk to your doctor. Tell your doctor immediately if: you have yellowing of the white part of your eyes, sever head aches, vomiting, vision problems, upset stomach that won't go away, or other signs that are upsetting and abnormal.

In brief: Yes.
Voice deepening is one of the known side effects of danocrine (danazol).
If this side effect is severe or persistent, talk to your doctor. Tell your doctor immediately if: you have yellowing of the white part of your eyes, sever head aches, vomiting, vision problems, upset stomach that won't go away, or other signs that are upsetting and abnormal.
Jin Packard
Jin Packard
Answer assisted by Jin Packard, Medical Student
Thank
Dr. Richard Hector
Ophthalmology
In brief: Yes
Absolutely, stop immediatley.

In brief: Yes
Absolutely, stop immediatley.
Dr. Richard Hector
Dr. Richard Hector
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors